# SDR QMLA201903205172

- Difficulty date: March 15, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N388AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7257
- Aircraft time: 2,869 hours, 8,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 350A21400221
- Condition: Cracked
- Location: Fuselage
- Part time: 2,869 hours, 8,404 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, A CRACK WAS FOUND IN THE WEB (PN: 350A21-4002-21) LOCATED NEXT TO THE SUPPORT ANGLE AT STA 845 AND OUTBOARD OF RBL 673.5.
